MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA STEM: AMISTEM-P COLLARED 01.18.436 AMISTEM-P COLLARED STD STEM SIZE 6; HIP COLLARED STD STEM

MEDACTA INTERNATIONAL SA STEM: AMISTEM-P COLLARED 01.18.436 AMISTEM-P COLLARED STD STEM SIZE 6; HIP COLLARED STD STEM
Catalog Number 01.18.436
Medical Device Problem Code Osseointegration Problem (3003)
Health Effect - Clinical Code Inadequate Osseointegration (2646)
Date of Event 12/11/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 18-dec-2023.Lot 1901536: (b)(4) items manufactured and released on 22-may-2019.Expiration date: 2024-05-07.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported case during the period of review.
 
Event or Problem Description
At about 4 years and 1 month after primary, the patient came in reporting pain due to a potted stem and the cause is unknown.The surgeon revised the stem and head with competitor products and revised the medacta liner with a medacta liner.The surgery was completed successfully.

Brand Name
STEM: AMISTEM-P COLLARED 01.18.436 AMISTEM-P COLLARED STD STEM SIZE 6
Common Device Name
HIP COLLARED STD STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key18482446
Report Number3005180920-2023-01061
Device Sequence Number14133815
Product Code LZO
UDI-Device Identifier07630040720250
UDI-Public07630040720250
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K173794
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/07/2024
Device Catalogue Number01.18.436
Device Lot Number1901536
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/11/2023
Initial Report FDA Received Date01/10/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/22/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age62 YR
Patient SexMale